MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT; CLEAR PLASTIC ORTHODONTIC ALIGNER
Model Number Aligner (Multi-layer)
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clearcorrect findings: a review of the product floor was performed where it was confirmed that processes were being performed as procedurally required.A review was performed where it was confirmed there were no similar complaints for other parts shipped out the same day, thus the event was isolated to this case.Clinical evaluation: the reported signs and symptoms are suggestive of an immune response.The timing is proximal to aligner wear and the possibility of an allergic reaction cannot be ruled out.Accompanying photos show an engager on the left lateral incisor.Materials involved with engager placement may also be considered as possible allergans.The panoramic radiograph shows generalized bone loss with severe angular bone loss on the mesial of the maxillary left canine which is the location of the erythematous gingiva.Periodontal disease may be an etiology of the gingival appearance.Lastly, idiopathic allergic reactions are not uncommon and this report may be coincident with such an incident.The limited information and lack of medical confirmation leave the cause of the signs and symptoms indeterminate.
 
Event or Problem Description
The customer reports the patient started experiencing an itchy and painful throat after the first night of wearing the aligners.The following morning a rash was present on the left side of the patient's face and some slight swelling of the gums.There was no fever, sores, or difficulty breathing.Patient has no known allergies to plastic or disinfectants.The product was washed with water prior to insertion.The customer had the patient immediately stop wearing the aligners and the gums are now better.No mention of the throat pain or rash alleviation.

Brand Name
CLEARCORRECT
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer Contact
raquel brown
21 cypress blvd
round rock, TX 78665
8883313233
MDR Report Key15635762
Report Number3007130440-2022-00009
Device Sequence Number17936770
Product Code NXC
UDI-Device IdentifierD865REF00031
UDI-Public+D865REF00031/$$52405712406592/16D20220830
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/28/2022
Device Model NumberAligner (Multi-layer)
Device Catalogue NumberREF-03
Device Lot Number3191084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale